# SDR AALA202104079005

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 842 RIGGING POINT TORSION BAR BELL CRANK (COMPENSATION MECHANISM) OUT OF ADJUSTMENT.  ADJUSTED COMPENSATION MECHANISM PER AMM 52-13-21-400-001-A.
